# SDR HNAA0500096

- Difficulty date: October 26, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 29,735 hours, 32,484 cycles
- Engine: Pwa PW120A
- Engine time: 40,104 hours, 44,837 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Part time: 40,104 hours, 44,837 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT SMOKE IN CABIN AND COCKPIT.  USED COCKPIT 02 MASKS.  TURNED 13 BLEED OFF AND OPENED OUTFLOW VALVE ON DESCENT TO CLEAR SMOKE AND FLY UNPRESSURIZED, THEN TURNED OFF NR 2 BLEED DIVERTED AND DECLARED EMERGENCY.  REMOVED AND REPLACED NR 2 ENGINE.
